# SDR DALA2016091906723

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 38,716 hours, 25,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND TWO EMERGENCY LIGHT BATTERY PACKS WERE WEAK. MAINTENANCE REPLACED THE BATTERY PACKS AND THE OPS CHECKED GOOD.
